chloesmom Posted September 10, 2004 Share Posted September 10, 2004 Hi there friends, Well another chapter of the never-ending drama--this will be shorter and pretty good news. Talked to my onc today and said that my tamoxifen days are over. She agreed when I told her what was going on with me and wrote me a script for the new drug, Arimidex. Yahoo! This was later on in the day today--after I burst into tears when I was telling a co-worker all about my night last night. I HATE THAT!!!!!! He's about my best buddy in the world, but it's still the workplace, you know? Just knowing that this tamoxifen is going to be out of my system in a couple of weeks is such a weight off my shoulders--I feel so much better already! Arimidex is not without its side effects, but we'll see what happens and hopefully nothing intolerable will develop. She said my aching hips, legs and feet should go back to normal and that my hot flashes and night sweats should lessen, and it shouldn't be nearly as difficult to lose this weight with the new drug. Will I really have clothes in my closet I can wear again?????? Thanks for everything you all wrote and offered up to me last night--you have no idea how much that helped to know I'm not the only one with all those feelings. I guess there is a lot of anger associated with having cancer--I seems I did know that but needed to be reminded that it's a normal emotion.....you guys are the best. Should be back to sanity in no time here--(huge sigh of relief). Cindy Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.